RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de Russie. VI série, 1919, Volume 13, Issue 8-11, Pages 395–414 (Mi izv5852)  

Les éléments japhétiques dans les langues de l'Arménie. XI

N. J. Marr


Full text: PDF file (3383 kB)

Citation: N. J. Marr, “Les éléments japhétiques dans les langues de l'Arménie. XI”, Bulletin de l'Académie des Sciences de Russie. VI série, 13:8-11 (1919), 395–414

Citation in format AMSBIB
\Bibitem{Mar19}
\by N.~J.~Marr
\paper Les \'el\'ements japh\'etiques dans les langues de l'Arm\'enie.~XI
\jour Bulletin de l'Acad{\'e}mie des Sciences de Russie. VI s\'erie
\yr 1919
\vol 13
\issue 8-11
\pages 395--414
\mathnet{http://mi.mathnet.ru/izv5852}


Linking options:
  • http://mi.mathnet.ru/eng/izv5852
  • http://mi.mathnet.ru/eng/izv/v13/i8/p395

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:91
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020